MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (18G) (10CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (18G) (10CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.
 
Event or Problem Description
It was reported by customer that the stick was easy and went smoothly.Needle verified with ultrasound to be solidly in vain.Guidewire extended fully and catheter advanced until resistance met.Once resistance was met, attempted to retract catheter and more resistance met.Decided to pull entire line out and 1.5-2 inches of catheter missing from around needle.I saw it sticking out of the arm and tried to grab it but went back in the subq.We verified with ultrasound and x-ray that it was in the subq.Catheter was broken off in the vein and the surgeon did a cutdown to remove it.No other information was provided.

Brand Name
POWERGLIDE PRO MIDLINE CATHETER (18G) (10CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20345149
Report Number3006260740-2024-05636
Device Sequence Number18154082
Product Code FOZ
UDI-Device Identifier00801741142659
UDI-Public(01)00801741142659(11)240412(17)251031(10)REJP1844
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberN/A
Device Catalogue NumberF118100T
Device Lot NumberREJP1844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown